# SDR ASAA2023052343368

- Difficulty date: May 23, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 54,947 hours, 16,342 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START, RT PACK LT, EXT WITH MASTER CAUTION RESET. GROUNDED - YES.   RIGHT PACK LIGHT ON RECALL. BITE OF #2 CONTROLLER BIT & PREV FLT = THIS PACK TCV RED LT ON, VERIFY GREEN GO LIGHT ILLUMINATED AND RESET FAULT. RAN R & L PACKS AND ALL TEMPS FOLLOW TEMP SELECTORS APPROPRIATELY, NO PACK LIGHT ON RECAL. NO FURTHER ACTION REQUIRED AT THIS TIME. REF B737-800 FIM 21-53 TASK 821, 21-62 TASK 801 & 831. B737-800 AMM 21-00-00.
